# SDR 95ZZZM21

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134YV
- Make and model: Beech 1900C
- Aircraft serial: UC134
- Engine: Pwa PT6A65B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Hot Section
- Condition: Failed
- Location: Rt Engine
- Part time: 13,243 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5657 - ON INBOUND FLIGHT TO ICT CREW REPORTED SMOKE IN BLEED AIR SYSTEM.  REMOVED POWER SECTION AND FOUND OIL IN GAS GENERATOR, HOT SECTION.  REPLACED GAS GENERATOR SECTION.  (M)
